# SDR ALGA2012050701

- Difficulty date: May 7, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- Aircraft time: 14,235 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: O-Ring
- Part number: MS28775012
- Condition: Leaking
- Location: T/R Servo
- Component: Servo, Bell
- Component part number: 206076062105
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PERFORM FUNCTIONAL CHECK, FOUND O-RING ON DIFFERENTIAL VALVE FAILED, CAUSING INTERNAL FLUID BYPASS.  REPLACED O-RING.
